# SDR SWIA200819785

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft time: 12,773 hours, 11,155 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Controller
- Part number: 820465
- Part serial: 1566
- Condition: Faulty
- Location: Adg Auto Deploy
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADG DEPLOYED AFTER TAKE OFF.  (FLT 6769) RESTOWED ADG IAW MM 24-23-01 AND REPLACED ADG AUTO DEPLOYMENT CONTROL UNIT IAW MM 24-23-15.  OPS CHECK GOOD.
